Advertisement

Mathematische Annalen

, Volume 315, Issue 3, pp 363–396 | Cite as

On the relative slice problem and four dimensional topological surgery

  • Vyacheslav S. Krushkal
Original article
Mathematics Subject Classification (1991):57N13, 57M25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Vyacheslav S. Krushkal
    • 1
  1. 1.Department of Mathematics, Yale University, New Haven, CT 06520, USA US

Personalised recommendations